# SDR SWAA2023040316919

- Difficulty date: March 15, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,672 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<[01] CORRECTION TASK DETAIL SHOULD STATE ' L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68 ';[05] REMOVED DAMAGED SECTION UPPER ATTACH ANGLE ON VAPOR BARRIER LBL6-LBL12 BS663 WL167.68 AND PERFORMED DVI ON REPAIR AREA AND NO ADDITIONAL DAMAGED FOUND IAW SRM 57-10-10-2R-5 PAR. 4B AND D.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] REQUIRED NDI INSPECTION ON REPAIR AREA BS 663 LBL 6-12 WL 167; OPEN HOLES AND FREE CRACK CUT OUT IAW SRM 57-10-10-2R-5.;[08] INSTALLED EWIS PROTECTION ON REPAIR AREA IAW AMM 20-60-07.;[09] -1 AND -2 WHERE FABRICATED PER SRM 57-10-10-2R-5 REFER TO ATS BUILD SHEETS 553591 AND 553592.;[10] CORRECTION TO STEP 9. -1 AND -2 REPAIR PARTS WHERE FABRICATED PER SRM 57-10-10-2R-5 REFER TO ATS BUILD SHEETS 553591 AND 553592.;[12] LOCATED AND DRILLED REPAIR PARTS IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[13] VERIFIED ITEM 12 CORRECTIVE ACTIONS. OK TO INSTALL.;[14] INSTALLED REPAIR PARTS ON BS 663 LBL 6-18 WL167 IAW SRM 57-10-10-2R-5.;[15] INSTALLED REPAIR PARTS ON BS 663 LBL 6-18 WL167 IAW SRM 57-10-10-2R-5 PAR. 4 L.;[16] VERIFIED INSTALLED REPAIR PARTS ON BS 663 LBL 6-18 WL167 IAW SRM 57-10-10-2R-5 PAR. 4 L(1)-(7) OF CORRECTIVE ACTION STEP 15. CAP SEAL REQUIRED.;
